# SDR I5EA2019091001

- Difficulty date: September 8, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 61,684 hours, 40,931 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Scissor Link
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: UPON LANDING AFTER NOSE WHEEL TOUCHDOWN A VIOLENT SHIMMY OCCURED. FOUND RT MAIN UPPER SCISSOR LINK BROKEN. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED RT MAIN GEAR UPPER AND LOWER TORSION LINKS, TORSION LINK PIN, SHIMMY DAMPER, WOW CABLE, RT MAIN GEAR STRUT DOOR, # 3 AND 4 MAIN WHEEL AND TIRE ASSEMBLYS, PERFORMED MAIN GEAR SHIMMY, VIBRATION CONDITIONAL INSPECTION.
